| Model Number |
MAXAI |
| Medical Device Problem Codes |
Device Alarm System (1012); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the unit's arrest page alarm went off and the patient had an adhesive finger pleth attached to her forehead.It was advised that forehead pleths were not licensed for use on the forehead, as it was resulting in unreliable readings.There appeared to be no mention of forehead use on the packaging or in the instructions included in the box.The diagrams provided only demonstrate proper usage on the finger.It was unknown if there was any patient complications as a result of the event.
Additional Manufacturer Narrative
Correction: b5, h6 (rfr code (no alarm - removed) additional information: e1 (facility name and address), g3, h6 (rfnr) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the arrest page went off even though the sensor was still attached to the patient's forehead.It was found that the sensor was applied on forehead instead of the finger which led to unreliable readings.No patient outcome was reported.